# SDR DALA2025072805643

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FR60 AFT SIDE OF FRAME U-CHANNEL SKIN SUPPORT IN BETWEEN STR1L AND STR2L GOUGED AT FWD INBD RADIUS. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1107157)
